# SDR MALA030310

- Difficulty date: June 12, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT 3415, WHEN GEAR SELECTED DOWN, GEAR DID NOT EXTEND WHILE QRH TROUBLESHOOTING GEAR EXTENDED AND GREEN HI TEMP LIGHT ILLUMINATED.  MAINTENANCE INSPECTED LANDING GEAR, OPERATED GREEN SYSTEM HYDRAULICS FOR 45 MINUTES.  OPS CHECK GOOD.  FOUND A/C SAFE FOR ONE TIME FLIGHT FROM XNA TO CVG FOR REPAIRS TO LANDING GEAR.  NO OTHER INFORMATION AT THIS TIME. OPEN
